# SDR TWAA9613503

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND FUSELAGE NOSE SKIN CRACKED ABOVE STRAKES, LEFT SIDE.  INSTALLED REPAIR DOUBLER PER ARA 10574.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
